# SDR SWAA2025010783091

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 25,232 hours, 12,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1672 WILL NOT CHARGE.   REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK AT POSITION M1672 IAW AMM 33-51-06-960-805. OPS CHECK GOOD.
